# SDR CALA2022032100731

- Difficulty date: March 21, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737-800
- Aircraft serial: 28806
- Aircraft time: 68,857 hours, 24,661 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: NA
- Condition: Cracked
- Location: Sta540
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STATION 540 AND RBL 15.04 IS CRACKEDSUPPORT TASK NSA EMX N/R 00089. REMOVED AND REPLACED SHEAR FITTING AT STA 540 RBL 15.04 IAW B737 ENTERED BY UAL INSPECTION  U354653 3/16/22 -800 SRM 51-40-02 AND BAC DWG 11A2000 REV ORG. DATA WAS TRANSCRI BED FROM NSA EMX NR 00089 AND HANGER NR 5867241 WORK ACCOMPLISHE D BY V901716 INSPECTED BY V912634 SSFR REPORT FORM 46-0024 VERIFIED ALL RII REQ C/W
